# SDR COMA1956

- Difficulty date: September 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N159A
- Make and model: Emb EMB-120RT
- Aircraft serial: 12059
- Engine: Pwa PW118A
- System (JASC): 7931 · Engine Oil Pressure
- Part: Valve
- Part number: 311489201
- Condition: Stuck
- Location: Nr 1 Engine
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

DURING FLIGHT, THE NR 1 ENGINE OIL PRESSURE DECREASED TO 52 PSI, ALONG WITH SOUND OF RELAYS CLICKING IN PILOTS SIDE PANEL.  WHILE THE PROPELLER WAS IN FEATHER OIL PRESSURE RETURNED TO 60 PSI.  REMOVED AND REPLACED THE P2.5 SWITCHING VALVE.
